MAUDE Adverse Event Report: COVIDIEN MFG DC BOULDER BIZACT; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

COVIDIEN MFG DC BOULDER BIZACT; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number BZ4212A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 03/10/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the surgeon was treating a patient who was 13 day post tonsillectomy and a suction bovie was used for the treatment.The patient was able to eat normal food and acted normal for a week and now had a post-operative bleeding.The source of bleeding was underneath the right side anterior pillar of the patient.The total blood loss at home and in the operating room to treat the bleed was estimated at 100 cc by the surgeon and no blood transfusion was needed.The patient's current status is good.

Brand Name
BIZACT
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
MDR Report Key8471826
Report Number1717344-2019-00428
Device Sequence Number16538013
Product Code GEI
UDI-Device Identifier10884521723016
UDI-Public10884521723016
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K171066
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBZ4212A
Device Catalogue NumberBZ4212A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2019
Initial Report FDA Received Date04/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age9 YR